# SDR MWEA020023

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 595602962
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AND ON NUT PLATES LOCATED ON U-CHANNEL THAT'S ATTACHED TO FLOORBEAM 427 ABOVE FORWARD AT CARGO DOOR OPENING.  FABRICATED AND INSTALLED U-CHANNEL.
